Neurontin

Neurontin

Does anyone else get joint pain whilst taking Gabapentin. ? Mostly hands fingers if not I guess it must be my age well at 21 I am getting on a bit. Not really I am 49 but these pains only seem to have come whilst been taking these tablets. It maybe coinsidental

A MyEpilepsyTeam Member said:

I have had joint pain, but the bigger concern with Neurontin, was it enhanced scarring and after long Time use (off/on 25 yrs) caused scar tissue on brain to grow, and skull grew/thickened in, squeezing the brain. If you've been on it for a long time, I'd recommend tests,

posted over 3 years ago
A MyEpilepsyTeam Member said:

I have joint pains on carbamazepine

posted over 1 year ago
A MyEpilepsyTeam Member said:

What was your joint pain from Vimpat like? Did it affect certain joints? Did it seem more tendon related? Mine has some interesting characteristics.

posted over 3 years ago
A MyEpilepsyTeam Member said:

When I was on Vimpat I had the same problem and neuro said it's arthristis but after I got off Vimpat the joint pain went away.

posted over 3 years ago
A MyEpilepsyTeam Member said:

Well, I don't take neurontin, but I'm having a lot of joint pain that just keeps getting worse. I started getting it after I started taking Vimpat. Mine is in all of my joints. I've never taken neurontin or even known anyone who has taken it. What kind of seizures do you have?

posted over 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in